Medical Questions? Ask a Doctor Online!
Hi Dr. Thomas,
Last year (December 2012) when I was only on 175mg of Zoloft, I had blood work done - all was fine. I had an EKG and the doctor said it was so perfect he wanted to frame it on the wall. I also had a stress test which came out a 4 from 1 - 5 with 5 being the best. The doctor told me my heart bpm and rhythm was excellent during and after the stress test. So, I am thinking it is not the Zoloft since I have been on it for 17 years. I am 5'4 and I weigh 127 lbs. When you say, I may have developed heart rhythm problems, would it be because of the Klonopin based on my very good medial history?
I am planning a full physical this Friday. If it turns out that if I have developed any heart abnormalites due to the Klonopin, do you think most likely that can be reversed if I wean off the Klonopin? I think it is too much of a coincidence that all these symptoms started after taking the Klonopin back in April. My psychiatrist who is a MD insists it is not the Klonopin causing my low blood pressure and Vertigo. I will show him your answer that one can develop side effects to medicine at any time. He insists that I would have the Vertigo every day and it would have started immediately back in April. What do you think about his opinion?
Thank you for your feedback. I really wish I did not have to be on any medicine at all. Medicine is great when needed but the less one is on, the better off they are. Do you think I should go to the Doctor today or should I wait until Friday? Is this an urgent matter?
Thank you very much for all the information. Have a good day.
, My husband came down with bacterial pneumonia and I am